# SDR SWAA2022053197661

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 RBL 5 AND WL 208. AFT GALLEY AREA 2022-207214 / [01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN:45MG; SN: 130064101; DUE DATE: 11-MAY-22;[02] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022235; DUE DATE: 03-JUN-22.;[03] TOOL USED P/N FPK-PRO-104 S/N PRO-3384 DUE DATE: 24 MAY 22;[04] REPAIRED FLOOR BEAM BS 986.5 LOC. AT THE RBL 1 TO RBL 9 AND WL 208.1 AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 ALTERNATIVE 1; PARAGRAPH 4; TABLE 201 FIGURE 202; SEE INDIVIDUAL SIGN OFFS BELLOW.;[05] JOB COMPLETE
